MAUDE Adverse Event Report: MPRI ACTIVA

MPRI ACTIVA
Model Number 3708640
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was complaining of being ¿shocked¿ on his left scalp where brain lead and scalp join.Although impedances were within normal limits the surgeon made the decision to replace the extension with a new extension.Intra op, impedances showed a short at 1 and 3 and they changed the programming to contact 2 with good therapeutic response.External factors that may have contributed were not reported or were unknown.Issue was reported to be resolved at time of report.

Brand Name
ACTIVA
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11668649
Report Number2649622-2021-07302
Device Sequence Number3049510
Product Code MHY
UDI-Device Identifier00643169449145
UDI-Public00643169449145
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2021
Device Model Number3708640
Device Catalogue Number3708640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR